How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28198
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I accidentally took a second dose of amlodipine lisinopril

Customer Question

I accidentally took a second dose of amlodipine lisinopril and thyroxine thinking I missed my morning dose. Will that be OK?
JA: The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: Amlodipine is 10mg, lisinopril is 40mg,thyroxine is 50 mcg
JA: Is there anything else important you think the Doctor should know?
Customer: I had just taken a dose of nyquil. Had the flu.
JA: I'm sending you to a secure page on JustAnswer so you can place the $5 fully refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and connect you two.
Submitted: 9 months ago.
Category: Medical
Expert:  Dr Basu replied 9 months ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Yes you should be.

One extra dose of these pills should not be a problem.

However you may experience dizziness, palpitations as side effects.

But they are usually tolerable with fluid intake and rest.

Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for fast, reliable and authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/

Customer: replied 9 months ago.
Thank you - I will drink additional water before going to bed
Expert:  Dr Basu replied 9 months ago.

Very welcome

Best wishes

Related Medical Questions